This publication is cited in the following 6 articles:
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
N. N. Senik, “On homogenization for piecewise locally periodic operators”, Russ. J. Math. Phys., 30:2 (2023), 270
N. N. Senik, “Homogenization for locally periodic elliptic problems on a domain”, SIAM J. Math. Anal., 55:2 (2023), 849
A. Piatnitski, V. Sloushch, T. Suslina, E. Zhizhina, “On operator estimates in homogenization of nonlocal operators of convolution type”, Journal of Differential Equations, 352 (2023), 153
V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375
N. N. Senik, “Homogenization for locally periodic elliptic operators”, J. Math. Anal. Appl., 505:2 (2022), 125581